| Model Number |
MSERIES BI-PHASIC |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to treat a female patient (age unknown) the device's display was illegible.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the reported malfunction was not replicated or confirmed.The device was put through extensive testing which included environmental and functional testing without duplicating the malfunction.The device was recertified and returned to the customer.No trend is associated with reports of this type.